# SDR 2003F00471

- Difficulty date: July 6, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N601BE
- Make and model: Cndair CL6002B16
- Aircraft serial: 5103
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKING OFF FROM PBI, CREW OBSERVED THAT THE NOSE GEAR DID NOT RETRACT AFTER SELECTING GEAR UP.  CREW CYCLED GEAR, RESULTS WERE THE SAME.  LANDED AT PBI.  (M)
